Volume 18, Issue 2
Algebraic Methods in Partial Differential Operators

Djilali Behloul

J. Part. Diff. Eq., 18 (2005), pp. 114-120.

Published online: 2005-05

Preview Purchase PDF 0 1324
Export citation
  • Abstract

In this paper we build a class of partial differential operators L having the following property : if u is a meromorphic function in \mathbb{C}^n and Lu is a rational function \frac{A}{q}, with q homogenous, then u is also a rational function.

  • Keywords

Chow's lemma regular partial differential operators meromrphic functions homogeneous polynomials Euler's differential operator

  • AMS Subject Headings

35G05 34A20.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-114, author = {}, title = {Algebraic Methods in Partial Differential Operators}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {2}, pages = {114--120}, abstract = { In this paper we build a class of partial differential operators L having the following property : if u is a meromorphic function in \mathbb{C}^n and Lu is a rational function \frac{A}{q}, with q homogenous, then u is also a rational function.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5348.html} }
TY - JOUR T1 - Algebraic Methods in Partial Differential Operators JO - Journal of Partial Differential Equations VL - 2 SP - 114 EP - 120 PY - 2005 DA - 2005/05 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5348.html KW - Chow's lemma KW - regular partial differential operators KW - meromrphic functions KW - homogeneous polynomials KW - Euler's differential operator AB - In this paper we build a class of partial differential operators L having the following property : if u is a meromorphic function in \mathbb{C}^n and Lu is a rational function \frac{A}{q}, with q homogenous, then u is also a rational function.
Djilali Behloul . (2019). Algebraic Methods in Partial Differential Operators. Journal of Partial Differential Equations. 18 (2). 114-120. doi:
Copy to clipboard
The citation has been copied to your clipboard